# SDR SWIA200211413

- Difficulty date: November 4, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 16,825 hours, 16,180 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Captain'S
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE WINDSHIELD CRACKED DESCENDING INTO BNA.  APPEARED TO BE AN ELECTRICAL SHORT LOW IN THE WINDSHIELD AT THE CENTER PRIOR TO THE CRACK.  REMOVED AND REPLACED LEFT WINDSHIELD WITH SERVICEABLE UNIT IAW MM 56-11-01  OPS CHECK & LEAK CHECK GOOD.  PN OFF/ON NP-139321-9  SN OFF 85 114H6827.
